MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SUPOR; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION SUPOR; SYRINGE, PISTON
Model Number H93821012
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 25 mm 1.2 micron syringe filter leaked at the filter.It was observed that a syringe was leaking which was tracked down to the lipid filter where there was a small crack where the syringe connects the filter.This occurred during infusion of smoflipids (soy, medium-chain triglyceride, olive, and fish oil).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SUPOR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
PALL CORPORATION
st. columb major ind est
st columb major (cornwall) TR9 6 TT
UK   TR9 6TT
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20879042
Report Number1416980-2024-07101
Device Sequence Number8955619
Product Code FMF
UDI-Device Identifier05413765482663
UDI-Public(01)05413765482663(10)2022-GR00008877(17)250331
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K941589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Model NumberH93821012
Device Catalogue NumberH93821012
Device Lot Number2022-GR00008877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMOFLIPIDS
Patient SexUnknown